# SDR C2XA11CL166

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 30,815 hours, 23,084 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10302499R
- Condition: Overtemp
- Location: Main
- Part time: 2,332 hours, 2,032 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B

## Discrepancy

DTW FLT 5865 THE CREW REPORTED A BATTERY 2 OVERTEMP MESSAGE ON APPROACH.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED BOTH NR 1 AND NR 2 BATTERIES.  OPERATIONAL CHECKS WERE GOOD.
